# SDR P5CA9500765

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON NR 2 ENGINE R-FLANGE AT FIVE O'CLOCK POSITION, S-FLANGE AT 3 LOCATIONS BETWEEN SIX-THIRTY AND SEVEN-THIRTY POSITION.  WELD REPAIRED PER PRATT AND WHITNEY MAINTENANCE MANUAL 72-53-01.
